# SDR 2006FA0000135

- Difficulty date: January 30, 2006
- Submitted: February 7, 2006
- Operation: General aviation
- Aircraft: N5616F
- Make and model: Univar A2ALON
- Aircraft serial: A216
- Engine: Cont C90*
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: NAS14635
- Condition: Broken
- Location: Mlg
- Part time: 1,515 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOLT LOCATED TOP OF SPRING OF LANDING GEAR, 3 OF THESE BOLTS HOLD THE SPRING GEAR ON.  ALL 3 BOLTS FAILED, RECOMMEND ALL 3 BOLTS IN BOTH MAIN GEAR REPLACED EACH, 1000 HRS TIME IN SERVICE.  (EA13200602813) (K)
